# SDR HOC2003F00016

- Difficulty date: April 28, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 737231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK CORROSION WAS NOTED ON LOWER FRAME, STA 1130 AT 27R.
